Tests for extremality in a problem for quasiconformal mappings
Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 14-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_1_a1,
author = {V. G. Sheretov},
title = {Tests for extremality in a problem for quasiconformal mappings},
journal = {Matemati\v{c}eskie zametki},
pages = {14--23},
year = {1986},
volume = {39},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a1/}
}
V. G. Sheretov. Tests for extremality in a problem for quasiconformal mappings. Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 14-23. http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a1/